Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having heavy periods. What's going on?

mam i have periods problems ,,, i have lot of bleeding ,,,, i cant understand what is going on please help me
Asked On : Mon, 6 Feb 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hello Aarti,
Welcome to Healthcare Magic forum.
Heavy bleeding during menses is a common problem and can be familial, or pathological i.e due to problem in uterus like fibroids or ovarian disorder or hormonal imbalances.
If you are passing lot of clots (dark thick mass)during menses then it's more likely pathologic and may result in blood loss anemia making you feel weak.
So you have to consult your gynaecologist doctor who can examine you and if required do tests like ultrasound abdomen and confirm the diagnosis.
The treatment may be taking hormonal ocpills for regularisation of periods or other methods depending on the diagnosis.
Answered: Mon, 6 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor